# SDR UHLA201601140032

- Difficulty date: January 14, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 29,435 hours, 18,206 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LT HORIZONTAL STABILIZER RIB 10 IS CRACKED AT LOWER SKIN ATTACH POINT, 7 RIVETS BACK FROM FWD SPAR.  REPAIRED RIB 10A, TRIMMED OUT CRACKED FLANGE, FABRICATED AND INSTALLED SHEAR CLIP IAW ETD2016-170-002217.
